# SDR RAIA201707150001

- Difficulty date: July 15, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 38,982 hours, 23,256 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Acm
- Part time: 38,982 hours, 2,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND ACRID ODOR ENROUTE IN COCKPIT. INSPECTED AND FOUND BEARING FAILED ON THE NR 1 PACK.  REMOVED AND REPLACED THE NR 1 AIR CYCLE MACHINE, OPS CHECKED GOOD.
